Hardy's inequalities revisited
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, p. 217-237
@article{ASNSP_1997_4_25_1-2_217_0,
     author = {Brezis, Ha\"\i m and Marcus, Moshe},
     title = {Hardy's inequalities revisited},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {217-237},
     zbl = {1011.46027},
     mrnumber = {1655516},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_217_0}
}
Brezis, Haïm; Marcus, Moshe. Hardy's inequalities revisited. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, pp. 217-237. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_217_0/

[1]] H. Brezis - L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983), 437-477. | MR 709644 | Zbl 0541.35029

[2] E.B. Davies, The Hardy constant, Quart. J. Math. Oxford (2) 46 (1995), 417-431. | MR 1366614 | Zbl 0857.26005

[3] G.H. Hardy, Note on a Theorem of Hilbert, Math. Zeit. 6 (1920), 314-317. | JFM 47.0207.01 | MR 1544414

[4] G.H. Hardy, An inequality between integrals, Messenger of Math. 54 (1925), 150-156.

[5] M. Marcus - V.J. Mizel - Y. Pinchover, On the best constant for Hardy's inequality in IRn, to appear in Trans. A.M.S. | Zbl 0917.26016

[6] T. Matskewich - P.E. Sobolevskii, The best possible constant in a generalized Hardy's inequality for convex domains in Rn, in "Proc. Conf. on Elliptic and Parabolic P. D. E's and Applications", Capri, 1994, to appear.

[7] B. Opic - A. Kufner, "Hardy-type Inequalities", Pitman Research Notes in Math., Vol. 219, Longman, 1990. | MR 1069756 | Zbl 0698.26007